# SDR USAA2010101392279

- Difficulty date: October 12, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - 2 HEATED FLOOR PANELS CORRODED AT R2 DOOR BETWEEN FR33 TO FR35A & BETWEEN -Y2462 TO -Y1456.  REPLACED 2 HEATED FLOOR PANELS AT R2 DOOR BETWEEN FR33 TO FR35A & BETWEEN -Y2462 TO -Y1456 IAW TYPICAL REPAIR 53-02-01.
